MAUDE Adverse Event Report: UNKNOWN WALGREENS; CRUTCH

UNKNOWN WALGREENS; CRUTCH
Model Number 783180
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a pair of crutches.The end-user does not want to return the device to us for evaluation.We will file an updated report when we have additional data.While in use the bottom half of the crutch split in half.The user fell.He injured his head, has a black eye, neck was bruised.He was taken to the hospital and was in the icu for 5 days.

Brand Name
WALGREENS
Common Device Name
CRUTCH
Manufacturer (Section D)
UNKNOWN
MDR Report Key10440196
Report Number2438477-2020-00041
Device Sequence Number11730655
Product Code IPR
UDI-Device Identifier00311917203164
UDI-Public311917203164
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2020
Report Date (Section F) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number783180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/13/2020
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient Weight102
Date Report Sent to FDA08/21/2020